Translator Disclaimer
Spring 2018 Integral representations and asymptotic behaviour of a Mittag-Leffler type function of two variables
Christian Lavault
Adv. Oper. Theory 3(2): 365-373 (Spring 2018). DOI: 10.15352/APT.1705-1167

Abstract

Integral representations play a prominent role in the analysis of entire functions. The representations of generalized Mittag-Leffler type functions and their asymptotics have been (and still are) investigated by plenty of authors in various conditions and cases.

The present paper explores the integral representations of a special function extending to two variables the two-parametric Mittag-Leffler type function. Integral representations of this functions within different variation ranges of its arguments for certain values of the parameters are thus obtained. Asymptotic expansion formulas and asymptotic properties of this function are also established for large values of the variables. This yields corresponding theorems providing integral representations as well as expansion formulas.

Citation

Download Citation

Christian Lavault. "Integral representations and asymptotic behaviour of a Mittag-Leffler type function of two variables." Adv. Oper. Theory 3 (2) 365 - 373, Spring 2018. https://doi.org/10.15352/APT.1705-1167

Information

Received: 26 May 2017; Accepted: 18 October 2017; Published: Spring 2018
First available in Project Euclid: 15 December 2017

zbMATH: 06848505
MathSciNet: MR3738217
Digital Object Identifier: 10.15352/APT.1705-1167

Subjects:
Primary: 32A25
Secondary: 32D99, ‎45P05‎

Rights: Copyright © 2018 Tusi Mathematical Research Group

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.3 • No. 2 • Spring 2018
Back to Top